WEIGHT LOSS TIP: Unfortunately few people seem to be aware that many of the most commonly prescribed medications cause weight gain as a side effect which has a huge negative impact upon weight loss. Some of the most notorious drugs for causing weight gain are anti-depressants and certain birth control medications but a large percentage of the most commonly prescribed drugs list weight gain as a side effect. Many people use these types of prescription drugs believing that they are taking them to improve their health when in reality they are destroying their health by gaining huge amounts of weight which leads to health problems like high blood pressure, diabetes, high cholesterol to name just a few. Whether it is just a coincidence or not the rate of increase in obesity in America over the last thirty years mirrors the increase in the use of prescription medication over the same period of time and author Ben D. Kennedy in his book Why Is America So FAT? believes it is a big part of what is fueling the whole obesity epidemic in America.1
The adverse effect of weight gain caused by such prescription drugs is so bad that even a perfect diet and intense exercise may not be enough to overcome this side effect.
If you have been doing "everything right" by eating healthy and by exercising and you are still not losing any weight then chances are you are using some prescription medication that causes weight gain as a side effect and that is what is keeping you from successfully losing weight. Start questioning your Doctor and Pharmacist about the medication you take and either get them to prescribe you medication that does not cause weight gain or find a natural alternative for whatever your health problem is that requires medication.